# SDR FDEA201201100077

- Difficulty date: January 10, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 50,210 hours, 22,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53974259210
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT PROFILE BETWEEN FR 64 & FR 65, 20 IN AFT OF L-1 ROLLER TRACK HAS CORROSION IN & AROUND 2 EA FASTENER HOLES.
